Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 586751, 24 pages
http://dx.doi.org/10.1155/2009/586751
Research Article

On a Model for the Storage of Files on a Hardware: Statistics at a Fixed Time and Asymptotic Regimes

CMAP, Ecole Polytechnique, Route de Saclay, 91128 Palaiseau, France

Received 13 March 2009; Accepted 11 September 2009

Academic Editor: Vo V. Anh

Copyright © 2009 Vincent Bansaye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Chassaing and P. Flajolet, “Hachage, arbres, chemins,” Gazette des MathéMaticiens, no. 95, 2003. View at Google Scholar
  2. P. Flajolet, P. Poblete, and A. Viola, “On the analysis of linear probing hashing,” Algorithmica, vol. 22, no. 4, pp. 490–515, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Foata and J. Riordan, “Mappings of acyclic and parking functions,” Aequationes Mathematicae, vol. 10, pp. 10–22, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Chassaing and G. Louchard, “Phase transition for parking blocks, Brownian excursion and coalescence,” Random Structures & Algorithms, vol. 21, no. 1, pp. 76–119, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Bertoin and G. Miermont, “Asymptotics in Knuth's parking problem for caravans,” Random Structures & Algorithms, vol. 29, no. 1, pp. 38–55, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. Bansaye, “On a model for the storage of files on a hardware. II. Evolution of a typical data block,” Journal of Applied Probability, vol. 44, no. 4, pp. 901–927, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. O. J. Boxma and J. W. Cohen, “Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions,” Queueing Systems: Theory and Applications, vol. 33, no. 1–3, pp. 177–204, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. W. Cohen, The Single Server Queue, vol. 8 of North-Holland Series in Applied Mathematics and Mechanics, North-Holland, Amsterdam, The Netherlands, 2nd edition, 1982. View at MathSciNet
  9. N. U. Prabhu, Stochastic Storage Processes, vol. 15 of Applications of Mathematics, Springer, New York, NY, USA, 2nd edition, 1998. View at MathSciNet
  10. G. Materon, Random Sets and Integral Geometry, John Wiley & Sons, New York, NY, USA, 1978.
  11. P. J. Fitzsimmons, B. Fristedt, and B. Maisonneuve, “Intersections and limits of regenerative sets,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 70, no. 2, pp. 157–173, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Bansaye, “On a model for the storage of files on a hardware. I. Statistics at a fixed time and asymptotics,” http://arxiv.org/abs/math.PR/0611432.
  13. H. Kaspi and M. Rubinovitch, “Regenerative sets and their applications to Markov storage systems,” in Queueing Theory and Its Applications, vol. 7 of Cwi Monograph, pp. 413–427, North-Holland, Amsterdam, The Netherlands, 1988. View at Google Scholar · View at MathSciNet
  14. J. F. C. Kingman, “The heavy traffic approximation in the theory of queues,” in Proceedings of the Symposium on Congestion Theory (Chapel Hill, 1964), pp. 137–169, The University of North Carolina, Chapel Hill, NC, USA, 1965. View at Google Scholar · View at MathSciNet
  15. M. I. Taksar, “Regenerative sets on real line,” in Séminaire de Probabilités, 14, vol. 784 of Lecture Notes in Mathematics, pp. 437–474, Springer, Berlin, Germany, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. I. Taksar, “Stationary Markov sets,” in Séminaire de Probabilités, 21, vol. 1247 of Lecture Notes in Mathematics, pp. 303–340, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Maisonneuve, “Ensembles régénératifs de la droite. [Regenerative sets of the line],” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 63, no. 4, pp. 501–510, 1983. View at Google Scholar
  18. J. Pitman, “Stationary Excursions,” in Séminaire de Probabilités, 21, vol. 1247 of Lecture Notes in Mathematics, pp. 289–302, Springer, Berlin, Germany, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Bertoin, Subordinators, Lévy Processes with No Negative Jumps and Branching Processes, 2000, Lecture notes for MaPhySto, August 2000, http://citeseer.ist.psu.edu/old/422836.html.
  20. J. Bertoin, Lévy Processes, vol. 121 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 1996. View at MathSciNet
  21. P. A. Meyer, “Processus de Poisson ponctuels, d'aprés K. Itô,” in Séminaire de Probabilités, 5, vol. 191 of Lectures Notes in Mathematics, pp. 209–210, Springer, Berlin, Germany, 1971. View at Google Scholar
  22. J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, vol. 288 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, Germany, 2nd edition, 2003. View at MathSciNet
  23. O. Kallenberg, Foundations of Modern Probability, Probability and Its Applications, Springer, New York, NY, USA, 2nd edition, 2002. View at MathSciNet